# SDR CA060227012

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Packing
- Condition: Cut
- Location: Rgb Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A CUT O-RING PACKING AT THE PROPELLER CONTROL UNIT ADAPTER INTERFACE TRANSFER TUBE.
